# SDR UALA2013070904765

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 66,384 hours, 23,387 cycles
- Engine: Pwa PW2040
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLT, FLUID DRIPPING FROM PORT UNDER AFT CARGO BAY.  DRAIN PORTABLE WATER TANK AND WATER STOPPED.  PORTABLE WATER SYS INOPERATIVE FOR ENTIRE ACFT.  SECURED DRAIN-FILL VALVE, FILLED POTABLE WATER AND PRESSURIZED WATER SYS, NO LEAKS NOTED.
